Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 594693, 6 pages
http://dx.doi.org/10.1155/2013/594693
Research Article

A Branch and Bound Reduced Algorithm for Quadratic Programming Problems with Quadratic Constraints

Institute of Information & System Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 15 July 2013; Accepted 19 September 2013

Academic Editor: Dongdong Ge

Copyright © 2013 Yuelin Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Van Voorhis, “A global optimization algorithm using Lagrangian underestimates and the interval Newton method,” Journal of Global Optimization, vol. 24, no. 3, pp. 349–370, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. J. Zheng, X. L. Sun, and D. Li, “Convex relaxations for nonconvex quadratically constrained quadratic programming: matrix cone decomposition and polyhedral approximation,” Mathematical Programming B, vol. 129, no. 2, pp. 301–329, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Gao, H. Xue, and P. Shen, “A new rectangle branch-and-reduce approach for solving nonconvex quadratic programming problems,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 1409–1418, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. C. Audet, P. Hansen, B. Jaumard, and G. Savard, “A branch and cut algorithm for nonconvex quadratically constrained quadratic programming,” Mathematical Programming A, vol. 87, no. 1, pp. 131–152, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S.-J. Qu, Y. Ji, and K.-C. Zhang, “A deterministic global optimization algorithm based on a linearizing method for nonconvex quadratically constrained programs,” Mathematical and Computer Modelling, vol. 48, no. 11-12, pp. 1737–1743, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Wu and K. Zhang, “A new accelerating method for global non-convex quadratic optimization with non-convex quadratic constraints,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 810–818, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Linderoth, “A simplicial branch-and-bound algorithm for solving quadratically constrained quadratic programs,” Mathematical Programming B, vol. 103, no. 2, pp. 251–282, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Tuy and N. T. Hoai-Phuong, “A robust algorithm for quadratic optimization under quadratic constraints,” Journal of Global Optimization, vol. 37, no. 4, pp. 557–569, 2007. View at Google Scholar
  9. X. L. Sun, J. L. Li, and H. Z. Luo, “Convex relaxation and Lagrangian decomposition for indefinite integer quadratic programming,” Optimization, vol. 59, no. 5-6, pp. 627–641, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Salahi, “Convex optimization approach to a single quadratically constrained quadratic minimization problem,” Central European Journal of Operations Research (CEJOR), vol. 18, no. 2, pp. 181–187, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. J. Zheng, X. L. Sun, and D. Li, “Nonconvex quadratically constrained quadratic programming: best D.C. decompositions and their SDP representations,” Journal of Global Optimization, vol. 50, no. 4, pp. 695–712, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Bao, N. V. Sahinidis, and M. Tawarmalani, “Semidefinite relaxations for quadratically constrained quadratic programming: a review and comparisons,” Mathematical Programming B, vol. 129, no. 1, pp. 129–157, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. S. Kim, N. N. Tam, and N. D. Yen, “Solution existence and stability of quadratically constrained convex quadratic programs,” Optimization Letters, vol. 6, no. 2, pp. 363–373, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Burer and H. Dong, “Representing quadratically constrained quadratic programs as generalized copositive programs,” Operations Research Letters, vol. 40, no. 3, pp. 203–206, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. J. Zheng, X. L. Sun, D. Li, and Y. F. Xu, “On zero duality gap in nonconvex quadratic programming problems,” Journal of Global Optimization, vol. 52, no. 2, pp. 229–242, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet